# SDR AWXA9700099

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FWD GALLEY DOOR CRACKED IN THE DOOR LOWER HINGE CUTOUT.  STOP DRILLED AND HFEC INSPECTED TO VERIFY CRACK CONTAINMENT IAW SRM 52-00-02.
